# SDR C2XA07SH043

- Difficulty date: August 4, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 13,575 hours, 10,697 cycles
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 14575001409
- Part serial: NC1271
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND NR 1 ENGINE FAN CASE ASSY & ENGINE INLET MOUNTING ATTACHMENT BOLTS HOLES WITH CORROSION.  MAINTENANCE REPAIRED NR 1 ENGINE FAN CASE ASSY & ENGINE INLET ATTACHMENT BOLT HOLES IAW EC5420-01097.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
